# SDR COMA9630067

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: HP14161005
- Condition: Failed
- Location: Te Flaps
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL WARNING ON, FLAPS DO NOT RESPOND TO SELECTED COMMANDS.  REPLACED THE FLAP CONTROL VALVE.
